# SDR SIMA20140618004

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 30,150 hours, 27,652 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700082430
- Part serial: 05016941
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HEADING FAIL.  DURING CRUISE THE CAPTAIN'S PFD, MFD & EICAS WENT BLACK.  CREW DECLARED AN EMER & RETURNED WITHOUT INCIDENT.  R & R NR 1 IC-600 IAW AMM 31-42-01.  OPERATIONS GOOD IAW AMM 31-42-00.
